Ergodicity of the 3D stochastic Navier-Stokes equations driven by mildly degenerate noise
We prove that any Markov solution to the 3D stochastic Navier-Stokes equations driven by a mildly degenerate noise (i.e. all but finitely many Fourier modes are forced) is uniquely ergodic. This follows by proving strong Feller regularity and irreducibility.
Volume (Year): 121 (2011)
Issue (Month): 4 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description|
|Order Information:|| Postal: http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Goldys, Benjamin & Röckner, Michael & Zhang, Xicheng, 2009. "Martingale solutions and Markov selections for stochastic partial differential equations," Stochastic Processes and their Applications, Elsevier, vol. 119(5), pages 1725-1764, May.
When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:121:y:2011:i:4:p:673-700. See general information about how to correct material in RePEc.
If references are entirely missing, you can add them using this form.